# SDR RYNA200500002

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 55,460 hours, 53,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM, UPPER CHORD, UPPER SURFACE CORRODED AT BS 1006, LBL 29.  REMOVED CORROSION ON FLOOR BEAM, FABRICATED, TREATED AND INSTALLED REPAIR PARTS.
